Alert archive / Wisconsin / River Flood Warnings in 2016

River Flood Warning 12, NWS La Crosse, WI

March 30, 2016La Crosse County, Trempealeau County, Wisconsin

NWS La Crosse, WI issued this river flood warning at Mar 30, 2016, 10:01 AM CDT for La Crosse County, Trempealeau County, Wisconsin. It took effect at Apr 2, 2016, 6:00 PM CDT. It was in force for 52 hr.

The area

The outline as issued.

The facts

Issued
Mar 30, 2016, 10:01 AM CDT (15:01 UTC)
In effect from
Apr 2, 2016, 6:00 PM CDT
Expired
Apr 4, 2016, 10:00 PM CDT
In force
52 hr
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
Minor

Counties La Crosse County, WI, Trempealeau County, WI

The radar

The La Crosse radar (KARX), 26 km from the middle of the area, began a volume at 15:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Black River (WI) at Galesville (GALW3).

Action stage
10 ft
Minor stage
12 ft
Moderate stage
13 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05382000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

117 
WGUS43 KARX 301514 CCA
FLWARX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING...CORRECTED
NATIONAL WEATHER SERVICE LA CROSSE WI
1001 AM CDT WED MAR 30 2016

.Rainfall across the region this morning...as well as
expected significant rainfall later today will result in rises along
area rivers and creeks. 

At this time...minor flooding is expected for portions of the 
Black and Yellow Rivers.

Here are the latest stages and forecasts based on the latest
information. Additional adjustments will be made as rainfall amounts
occur.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you live in a threatened area, be alert for high or rising water, 
and be ready to move to higher ground if necessary. 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Stay tuned to your favorite source of weather information, & 
including NOAA Weather Radio, for later statements. 

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC063-121-310301-
/O.NEW.KARX.FL.W.0012.160402T2300Z-160405T0300Z/
/GALW3.1.ER.160402T2300Z.160403T1200Z.160404T0900Z.NO/
1001 AM CDT WED MAR 30 2016

The National Weather Service in La Crosse WI has issued a 

* Flood Warning for 
  The Black River Near Galesville.
* from Saturday evening to Monday evening.
* At  9:45 AM Wednesday the stage was 8.4 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Saturday evening and continue 
  to rise to near 12.6 feet by Sunday morning. The river will fall 
  below flood stage by Monday morning.
* Impact...At 12.0 feet...Flooding mainly impacts wildlands and 
  agricultural pasture land. However the approach to the south end of
  the County Road VV Bridge over the Black River may be flooded.

&&
 
LAT...LON 4413 9100 4407 9133 4395 9138 4393 9135 4411 9097

$$

WIC057-310301-
/O.NEW.KARX.FL.W.0013.160402T2000Z-160405T1500Z/
/NCAW3.1.ER.160402T2000Z.160403T1200Z.160404T2100Z.UU/
1001 AM CDT WED MAR 30 2016

The National Weather Service in La Crosse WI has issued a 

* Flood Warning for 
  The Yellow River AT Necedah.
* from Saturday afternoon to Tuesday morning.
* At  8:30 AM Wednesday the stage was 13.0 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Saturday and continue to rise 
  to near 15.5 feet by Sunday morning. The river will fall below 
  flood stage by Monday.

&&
 
LAT...LON 4406 9003 4400 9001 4399 8997 4401 8996 4407 8998

$$
4 follow-up statements
541 
WGUS83 KARX 302145
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
445 PM CDT WED MAR 30 2016

.Rainfall across the region this morning...as well as expected
rainfall this evening into tonight will result in rises along the
Black River near Galesville and Yellow River near Necedah. At this
time...minor flooding is expected at both locations. However...if
rainfall amounts differ than what is forecast...this will impact
river rises along both rivers. Stay tuned to the latest forecast.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC063-121-311245-
/O.CON.KARX.FL.W.0012.160402T2300Z-160405T0300Z/
/GALW3.1.ER.160402T2300Z.160403T1200Z.160404T0900Z.NO/
445 PM CDT WED MAR 30 2016

The Flood Warning continues for
  The Black River Near Galesville.
* from Saturday evening to Monday evening...Or until the warning is 
  cancelled.
* At  3:45 PM Wednesday the stage was 8.4 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage Saturday evening and rise to
  near 12.6 feet Sunday morning. The river will fall 
  below flood stage Monday morning.
* Impact...At 12.0 feet...Flooding mainly impacts wildlands and 
  agricultural pasture land. However the approach to the south end of
  the County Road VV Bridge over the Black River may be flooded.

&&
 
LAT...LON 4413 9100 4407 9133 4395 9138 4393 9135 4411 9097

$$

WIC057-311245-
/O.CON.KARX.FL.W.0013.160402T2000Z-160405T1500Z/
/NCAW3.1.ER.160402T2000Z.160403T1200Z.160404T2100Z.UU/
445 PM CDT WED MAR 30 2016

The Flood Warning continues for
  The Yellow River AT Necedah.
* from Saturday afternoon to Tuesday morning...Or until the warning 
  is cancelled.
* At  3:30 PM Wednesday the stage was 13.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage Saturday and rise 
  to near 15.5 feet Sunday morning. The river will fall below 
  flood stage Monday.

&&
 
LAT...LON 4406 9003 4400 9001 4399 8997 4401 8996 4407 8998

$$
786 
WGUS83 KARX 310205
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
905 PM CDT WED MAR 30 2016

.Rainfall across the region today and into tonight will result
in rises along the Black River near Galesville and Yellow River near
Necedah. At this time...minor flooding is possible at both
locations. However...if rainfall amounts differ than what is
forecast...this will impact water levels along both rivers.
Stay tuned to the latest forecast.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC063-121-311705-
/O.EXT.KARX.FL.W.0012.160404T1800Z-160405T1200Z/
/GALW3.1.ER.160404T1800Z.160404T1800Z.160404T1800Z.NO/
905 PM CDT WED MAR 30 2016

The Flood Warning continues for
  The Black River Near Galesville.
* from Monday afternoon to Tuesday morning...Or until the warning is 
  cancelled.
* At  8:45 PM Wednesday the stage was 8.2 feet.
* Flood stage is 12.0 feet.
* Forecast...The river is expected to rise to near flood stage 
  Monday.
* Impact...At 12.0 feet...Flooding mainly impacts wildlands and 
  agricultural pasture land. However the approach to the south end of
  the County Road VV Bridge over the Black River may be flooded.

&&
 
LAT...LON 4413 9100 4407 9133 4395 9138 4393 9135 4411 9097

$$

WIC057-311705-
/O.EXT.KARX.FL.W.0013.160403T1200Z-160405T0600Z/
/NCAW3.1.ER.160403T1200Z.160403T1800Z.160404T1200Z.UU/
905 PM CDT WED MAR 30 2016

The Flood Warning continues for
  The Yellow River AT Necedah.
* from Sunday morning to late Monday night...Or until the warning is 
  cancelled.
* At  7:30 PM Wednesday the stage was 13.2 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise to near flood stage Sunday morning and fall below
  flood stage Monday morning.

&&
 
LAT...LON 4406 9003 4400 9001 4399 8997 4401 8996 4407 8998

$$
395 
WGUS83 KARX 310911
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
411 AM CDT THU MAR 31 2016

.The recent rainfall has resulted in rises on the Black and Yellow
Rivers in Wisconsin. Minor flooding is possible in a few locations.
Refer to the information below for the latest forecasts. 

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC063-121-010011-
/O.CON.KARX.FL.W.0012.160404T1800Z-160405T1200Z/
/GALW3.1.ER.160404T1800Z.160404T1800Z.160404T1800Z.NO/
411 AM CDT THU MAR 31 2016

The Flood Warning continues for
  The Black River Near Galesville.
* from Monday afternoon to Tuesday morning...Or until the warning is 
  cancelled.
* At 3:45 AM Thursday the stage was 8.0 feet.
* Flood stage is 12.0 feet.
* Forecast...The river is expected to rise to near flood stage next
  Monday.
* Impact...At 12.0 feet...Flooding mainly impacts wildlands and 
  agricultural pasture land. However the approach to the south end of
  the County Road VV Bridge over the Black River may be flooded.

&&
 
LAT...LON 4413 9100 4407 9133 4395 9138 4393 9135 4411 9097

$$

WIC057-010011-
/O.CON.KARX.FL.W.0013.160403T1200Z-160405T0600Z/
/NCAW3.1.ER.160403T1200Z.160403T1800Z.160404T1200Z.UU/
411 AM CDT THU MAR 31 2016

The Flood Warning continues for
  The Yellow River AT Necedah.
* from Sunday morning to late Monday night...Or until the warning is 
  cancelled.
* At 2:30 AM Thursday the stage was 13.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Sunday morning and continue to
  rise to near 15.1 feet by Sunday. The river will fall below flood 
  stage by Monday morning.

&&
 
LAT...LON 4406 9003 4400 9001 4399 8997 4401 8996 4407 8998

$$

MW
211 
WGUS83 KARX 311515
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1015 AM CDT THU MAR 31 2016

.Heavy rainfall over the past 24 to 48 hours has led or will lead to 
significant rises on some area rivers over the next few days, particularly
on the Black and Yellow Rivers in Wisconsin. However, rainfall overnight
looks to be insufficient to cause minor flooding on the Black River near
Galesville, while minor flooding is still expected on the Yellow River
at Necedah.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at 
http://www.weather.gov/lacrosse.

&&

WIC063-121-311545-
/O.CAN.KARX.FL.W.0012.000000T0000Z-160405T1200Z/
/GALW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1015 AM CDT THU MAR 31 2016

The Flood Warning is cancelled for
  The Black River near Galesville.
* At  9:45 AM Thursday the stage was 7.8 feet.
* Flood stage is 12.0 feet.
* Forecast...The river is now expected to crest below flood stage
  with a value of 11.5 feet Sunday evening.


$$

WIC057-010615-
/O.EXT.KARX.FL.W.0013.160403T0000Z-160405T2000Z/
/NCAW3.1.ER.160403T0000Z.160404T0000Z.160405T0200Z.UU/
1015 AM CDT THU MAR 31 2016

The Flood Warning continues for
  The Yellow River at Necedah.
* from Saturday evening to Tuesday afternoon...or until the warning 
  is cancelled.
* At  8:30 AM Thursday the stage was 13.5 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Saturday evening and continue 
  to rise to near 15.5 feet by Sunday evening. The river will fall 
  below flood stage by Monday evening.

&&
 
LAT...LON 4415 9014 4415 9009 4395 9006 4396 9003

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Mar 30, 7:09 AM CDT, 2 hours 52 minutes earlier.

Area forecast discussion, Mar 30, 7:09 AM CDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
709 AM CDT WED MAR 30 2016

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 400 AM CDT WED MAR 30 2016

CHALLENGES TODAY AND TONIGHT INCLUDE TIMING/COVERAGE OF SHOWERS
AND THUNDERSTORMS AS WELL AS RAINFALL AMOUNTS. WHILE EVERYONE
SHOULD SEE ACCUMULATING RAIN AT SOME POINT...TODAY WON/T BE A
COMPLETE WASH OUT WITH EXPECTED BREAKS IN THE RAIN...ESPECIALLY
THIS AFTERNOON.

THERE WILL BE THREE PRIMARY WAVES OF RAIN THROUGH TONIGHT. THE
FIRST WAVE IS ONGOING EARLY THIS MORNING WITH SCATTERED SHOWERS
AND AN ISOLATED THUNDERSTORM OR TWO MAINLY FROM NORTHEAST IA INTO
WEST CENTRAL WI. THIS ACTIVITY IS WELL ALIGNED WITH MODEST 850 TO
700 HPA WARM AIR ADVECTION/FRONTOGENESIS AND IS EXPECTED TO LIFT
NORTH AND EAST THROUGH SUNRISE. THE SECOND WAVE OF RAIN IS
CURRENTLY ACROSS NORTHERN NE INTO SOUTHEAST SD AND IS ANCHORED TO
A SHORT-WAVE TROUGH OUT AHEAD OF THE PRIMARY CLOSED LOW SPINNING
ACROSS THE GREAT BASIN. LATEST RAP/HRRR SHOW THIS ACTIVITY ALSO
LIFTING NORTH AND EAST THROUGH THIS MORNING MAINLY IMPACTING
SOUTHERN MN INTO CENTRAL WI AND CLIPPING THE NORTHWEST HALF OF THE
FORECAST AREA.

DEEP LAYER MOISTURE INCREASES SUBSTANTIALLY BETWEEN 12Z AND 00Z
TONIGHT ALONG 40 TO 50 KT 850 HPA JET WITH PWAT VALUES AROUND ONE
INCH THIS AFTERNOON. MEANWHILE...0 TO 3 KM MUCAPE ALSO INCREASES
TO BETWEEN 200 AND 500 J/KG THIS AFTERNOON/EVENING WITH DEEP LAYER
SHEAR AROUND 50 KTS. THIS LENDS ITSELF TO SCATTERED THUNDERSTORM
DEVELOPMENT...ALTHOUGH DEEP LIFT IS LACKING AS PRIMARY FORCING
THIS AFTERNOON REMAINS TO THE NORTH OR SOUTH OF THE FORECAST AREA.
AS A RESULT...MESOSCALE MODELS ACTUALLY SHOW A BREAK IN MORE
WIDESPREAD ACTIVITY THIS AFTERNOON. WITH THIS IN MIND...BEST CHANCES
FOR ADDITIONAL RAINFALL THIS AFTERNOON WILL BE NORTH OF I-90 CLOSEST
TO MID-LEVEL FRONTOGENESIS WHILE POPS FARTHER SOUTH HAVE BEEN
DROPPED INTO THE CHANCE CATEGORY.

THIRD AND MOST SIGNIFICANT WAVE OF PRECIP IS EXPECTED LATE THIS
AFTERNOON INTO THE EVENING/OVERNIGHT AS SURFACE TROUGH BISECTS
THE FORECAST AREA FROM SOUTHWEST TO NORTHEAST WITH INCREASING LIFT
ALOFT FROM APPROACHING 500 HPA SHORT-WAVE. HEAVIEST RAINFALL AXIS
HAS SHIFTED A BIT FURTHER SOUTH...CROSSING PORTIONS OF NORTHEAST
IA INTO SOUTHWEST WI. WHILE OVERALL THUNDER THREAT WILL DECREASE
THROUGH THE EVENING...STILL EXPECT SCATTERED EMBEDDED
THUNDERSTORMS...SOME OF WHICH COULD PRODUCE SMALL HAIL GIVEN
ELEVATED WEAK INSTABILITY.

ALL SAID...TOTAL RAINFALL THROUGH TONIGHT WILL GENERALLY RANGE
FROM THREE QUARTERS OF AN INCH ACROSS THE WEST TO JUST SHY OF AN
INCH AND A HALF ACROSS THE EAST. LOCALLY HIGHER AMOUNTS ARE
POSSIBLE IF HEAVIER SHOWERS/STORMS DEVELOP. SEE HYDRO SECTION
BELOW FOR POSSIBLE IMPACTS ON AREA RIVERS AND STREAMS.

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 348 AM CDT WED MAR 30 2016

THURSDAY INTO EARLY NEXT WEEK...SYNOPTIC PATTERN SHIFTS INTO A
NORTHWEST FLOW REGIME. THIS WILL ALLOW MULTIPLE WEAK SHORT-WAVES
TO MOVE ACROSS THE UPPER MS RIVER VALLEY BRINGING LOW CHANCES OF
PRECIP MAINLY FRIDAY/FRIDAY NIGHT AND SUNDAY/SUNDAY NIGHT.
TEMPERATURES DROP INTO THE 20S FRIDAY NIGHT...SUCH THAT ANY PRECIP
FALLS AS SNOW. SOME MINOR ACCUMULATIONS (UP TO AN INCH) ARE
POSSIBLE MAINLY ALONG AND NORTH OF THE I-94 CORRIDOR. WHILE
SUNDAY/S SYSTEM IS WARMER...THERE IS STILL A CHANCE FOR A
RAIN/SNOW MIX. WITH THIS FLOW REGIME...TEMPERATURES WILL BE BELOW
NORMAL FOR LATE MARCH/EARLY APRIL WITH DAYTIME HIGHS MAINLY IN THE
40S AND NIGHTTIME LOWS IN THE 20S TO MID 30S.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING)
ISSUED AT 655 AM CDT WED MAR 30 2016

SEVERAL CONCERNS FOR AVIATION INTERESTS OVER THE NEXT 24-36 HOURS.
INITIALLY...RAIN THUS FAR HAS BEEN FALLING UNDER VFR CONDITIONS
WITH CEILINGS ABOVE 5KFT AND NO VISIBILITY RESTRICTION. BUT A BAND
OF RAIN WITH A FEW EMBEDDED THUNDERSTORMS WILL ROLL THROUGH
BETWEEN 12-15Z AND COULD BRING A BRIEF PERIOD OF MVFR CEILINGS AND
VISIBILITY. THERE SHOULD THEN BE A BREAK IN THE BULK OF THE RAIN
FOR A FEW HOURS. BUT BY AFTERNOON...EXPECT MORE RAIN TO DEVELOP AS
CEILINGS CONTINUE TO LOWER. BY SUNSET...IFR OR LIFR IS ANTICIPATED
TO DEVELOP WITH FG/BR AND LIGHT RAIN AND LOW CEILINGS. THIS SHOULD
PERSIST THROUGH THE NIGHT. WIND SHIFTS WILL ALSO LEAD TO SOME
RUNWAY CHANGES. WIND WILL INITIALLY BE SOUTHEAST TO SOUTH THIS
MORNING...BUT WILL SWITCH AROUND TO WEST...THEN NORTH...AND THEN
NORTHEAST BY EVENING.

&&

.HYDROLOGY...
ISSUED AT 348 AM CDT WED MAR 30 2016

STILL MONITORING THE POTENTIAL FOR RISES IN AREA RIVERS AND CREEKS
OVER THE NEXT FEW DAYS DUE TO THE RAINFALL TODAY THROUGH THURSDAY.
2-DAY RAINFALL AMOUNTS OF 1-1.5 INCHES ARE ANTICIPATED...FALLING
ON ALREADY SOGGY SOILS. THESE AMOUNTS SHOULD LEAD TO SOME WITHIN-
BANK RISES...BUT NO FLOODING IS EXPECTED AT THIS TIME. THOSE WITH
INTERESTS ALONG AREA WATER COURSES ARE URGED TO MONITORY THE
LATEST CONDITIONS AND FORECASTS CLOSELY.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT TERM...ROGERS
LONG TERM...ROGERS
AVIATION...MW
HYDROLOGY...MW
Hazardous weather outlook, Mar 30, 9:50 AM CDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
950 AM CDT WED MAR 30 2016

MNZ079-086>088-094>096-WIZ017-029-032>034-041>044-053-311000-
WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-TAYLOR-CLARK-
BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-ADAMS-VERNON-
950 AM CDT WED MAR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO TONIGHT...
MAINLY SOUTH OF I-90. THE PRIMARY THREAT FROM THESE STORMS WILL
BE LIGHTNING. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

IAZ008>011-018-019-029-030-WIZ054-055-061-311000-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-CRAWFORD-RICHLAND-GRANT-
950 AM CDT WED MAR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA
AND FAR SOUTHWEST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS LOOK LIKELY THIS AFTERNOON INTO TONIGHT.
LIGHTNING WILL BE THE PRIMARY THREAT...ALTHOUGH A FEW STRONGER
STORMS COULD PRODUCE SMALL HAIL AND BRIEF HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

DAS/ROGERS

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 10:01 AM CDTRiver Flood WarningARXJuneau6 days

Nearby

River Flood Warnings in Wisconsin, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.